- About this Journal
- Abstracting and Indexing
- Aims and Scope
- Annual Issues
- Article Processing Charges
- Articles in Press
- Author Guidelines
- Bibliographic Information
- Citations to this Journal
- Contact Information
- Editorial Board
- Editorial Workflow
- Free eTOC Alerts
- Publication Ethics
- Reviewers Acknowledgment
- Submit a Manuscript
- Subscription Information
- Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 469382, 12 pages
Strong Global Attractors for 3D Wave Equations with Weakly Damping
1Department of Mathematics, Nanjing University, Nanjing 210093, China
2Department of Mathematics, Taizhou College, Nanjing Normal University, Taizhou 225300, China
Received 30 March 2012; Accepted 13 April 2012
Academic Editor: Shaoyong Lai
Copyright © 2012 Fengjuan Meng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- J. M. Ball, “Global attractors for damped semilinear wave equations,” Discrete and Continuous Dynamical Systems. Series A, vol. 10, no. 1-2, pp. 31–52, 2004.
- A. V. Babin and M. I. Vishik, Attractors of Evolution Equations, vol. 25 of Studies in Mathematics and Its Applications, North-Holland, Amsterdam, The Netherlands, 1992.
- V. V. Chepyzhov and M. I. Vishik, Attractors for Equations of Mathematical Physics, vol. 49 of American Mathematical Society Colloquium Publications, American Mathematical Society, Providence, RI, USA, 2002.
- I. Chueshov and I. Lasiecka, “Long-time behavior of second order evolution equations with nonlinear damping,” Memoirs of the American Mathematical Society, vol. 195, no. 912, 183 pages, 2008.
- J. K. Hale, Asymptotic Behavior of Dissipative Systems, vol. 25 of Mathematical Surveys and Monographs, American Mathematical Society, Providence, RI, USA, 1988.
- R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics, vol. 68 of Applied Mathematical Sciences, Springer, New York, NY, USA, 2nd edition, 1997.
- V. Pata and S. Zelik, “A remark on the damped wave equation,” Communications on Pure and Applied Analysis, vol. 5, no. 3, pp. 609–614, 2006.
- A. Kh. Khanmamedov, “On a global attractor for the strong solutions of the 2-D wave equation with nonlinear damping,” Applicable Analysis, vol. 88, no. 9, pp. 1283–1301, 2009.
- A. Kh. Khanmamedov, “Global attractors for 2-D wave equations with displacement-dependent damping,” Mathematical Methods in the Applied Sciences, vol. 33, no. 2, pp. 177–187, 2010.
- A. Kh. Khanmamedov, “Global attractors for strongly damped wave equations with displacement dependent damping and nonlinear source term of critical exponent,” Discrete and Continuous Dynamical Systems. Series A, vol. 31, no. 1, pp. 119–138, 2011.
- F. J. Meng and C. K. Zhong, “Strong global attractor for weakly damped wave equations,” submitted.
- Q. Ma, S. Wang, and C. Zhong, “Necessary and sufficient conditions for the existence of global attractors for semigroups and applications,” Indiana University Mathematics Journal, vol. 51, no. 6, pp. 1541–1559, 2002.
- J. C. Robinson, Infinite-Dimensional Dynamical Systems, Cambridge Texts in Applied Mathematics, Cambridge University Press, Cambridge, UK, 2001.